# SDR UIEA2025032500388

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 90,621 hours, 15,178 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD CONTROL 4 ADVISORY MSG IN FLIGHT. CHECKLIST C/W. AIR TURNBACK TO KMIA.( REPLACED WIRE W4261-434-24R AND 24B PER WDM 29-30-11 AND SWPM 20-10-13. TEST GOOD PER AMM 29-31-00. )
